# SDR YENA2022122301285

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 33,406 hours, 10,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#149, JFK-GND. PREVIOUS CREW REPORTED STRONG DIRTY SOCK ODOR. COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B1. DECONTAMINATION LEVEL A WAS ACCOMPLISHED IAW TSM 05-50-00-810-085. AIRCRAFT IS OK FOR SERVICE.
